zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some exact and new solutions of the Nizhnik-Novikov-Vesselov equation using the Exp-function method. (English) Zbl 1189.35291
Summary: Using the Exp-function method, we give some explicit formulas of exact traveling wave solutions for the Nizhnik-Novikov-Vesselov equation.

35Q53KdV-like (Korteweg-de Vries) equations
35C07Traveling wave solutions of PDE
Full Text: DOI
[1] Ablowitz, M. J.; Segur, H.: Soliton and the inverse scattering transformation, (1981) · Zbl 0472.35002
[2] Darvishi, M. T.; Khani, F.; Soliman, A. A.: The numerical simulation for stiff systems of ordinary differential equations, Comput. math. Appl. 54, No. 7--8, 1055-1063 (2007) · Zbl 1141.65371 · doi:10.1016/j.camwa.2006.12.072
[3] Darvishi, M. T.; Khani, F.: Numerical and explicit solutions of the fifth-order Korteweg--de Vries equations, Chaos solitons fractals 39, 2484-2490 (2009) · Zbl 1197.65165 · doi:10.1016/j.chaos.2007.07.034
[4] He, J. H.: Variational iteration method-a kind of non-linear analytical technique: some examples, Internat. J. Non-linear mech. 34, No. 4, 699-708 (1999) · Zbl 05137891
[5] He, J. H.: New interpretation of homotopy perturbation method, Internat. J. Modern. phys. B 20, No. 18, 2561-2568 (2006)
[6] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos solitons fractals 26, No. 3, 695-700 (2005) · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[7] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems, Int. J. Nonlinear sci. Numer. simul. 6, No. 2, 207-208 (2005)
[8] Wadati, M.: Wave propagation in nonlinear lattice, I, J. Phys. soc. Japan 38, 673-680 (1975)
[9] Wang, D. S.; Zhang, H. Q.: Auto-Bäcklund transformation and new exact solutions of the (2 +1)-dimensional Nizhnik--Novikov--Vesselov equation, Internat. J. Modern. phys. C 16, No. 3, 393 (2005) · Zbl 1078.35107 · doi:10.1142/S0129183105007200
[10] Wazwaz, A. M.: The tanh method: solitons and periodic solutions for the dodd--bullough--tzikhailov and the tzitzeica--dodd--bullough equations, Chaos solitons fractals 25, 55-63 (2005) · Zbl 1070.35076 · doi:10.1016/j.chaos.2004.09.122
[11] Franz, P.; Hongyou, W.: Discretizing constant curvature surfaces via loop group factorizations: the discrete sine- and sinh-Gordon equations, J. geom. Phys. 17, No. 3, 245-260 (1995) · Zbl 0856.58020 · doi:10.1016/0393-0440(94)00044-5
[12] Xiqiang, Z.; Limin, W.; Weijun, S.: The repeated homogeneous balance method and its applications to nonlinear partial differential equations, Chaos solitons fractals 28, No. 2, 448-453 (2006) · Zbl 1082.35014 · doi:10.1016/j.chaos.2005.06.001
[13] Fan, E.; Jian, Z.: Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. lett. A 305, No. 6, 383-392 (2002) · Zbl 1005.35063 · doi:10.1016/S0375-9601(02)01516-5
[14] Novikov, D. P.: Algebraic geometric solutions of the harry dym equations, Math. J. 40, 136 (1999) · Zbl 0921.58028 · doi:10.1007/BF02674299
[15] He, J. H.: Some asymptotic methods for strongly nonlinear equations, Internat. J. Modern. phys. B 20, No. 10, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[16] He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos solitons fractals 30, No. 3, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[17] J.H. He, Non-perturbative method for strongly nonlinear problems, Dissertation, De-Verlag im internet GmbH, Berlin, 2006
[18] Khani, F.; Hamedi-Nezhad, S.; Darvishi, M. T.; Ryu, S. -W.: New solitary wave and periodic solutions of the foam drainage equation using the exp-function method, Nonlinear anal. RWA 10, 1904-1911 (2009) · Zbl 1168.35302 · doi:10.1016/j.nonrwa.2008.02.030
[19] El-Wakil, S. A.; Madkour, M. A.; Abdou, M. A.: Application of exp-function method for nonlinear evolution equations with variable coefficients, Phys. lett. A 369, 62-69 (2007) · Zbl 1209.81097 · doi:10.1016/j.physleta.2007.04.075
[20] He, J. H.; Wu, X. H.: Construction of solitary solution and compacton-like solution by variational iteration method, Chaos solitons fractals 29, 108-113 (2006) · Zbl 1147.35338 · doi:10.1016/j.chaos.2005.10.100
[21] Wu, X. H.; He, J. H.: Exp-function method and its application to nonlinear equations, Chaos solitons fractals 38, No. 3, 903-910 (2008) · Zbl 1153.35384 · doi:10.1016/j.chaos.2007.01.024
[22] He, J. H.; Abdou, M. A.: New periodic solutions for nonlinear evolution equations using exp-function method, Chaos solitons fractals 34, 1421-1429 (2007) · Zbl 1152.35441 · doi:10.1016/j.chaos.2006.05.072
[23] Zhu, S. D.: Exp-function method for the discrete mkdv lattice, Int. J. Nonlinear sci. Numer. simul. 8, No. 3, 465-468 (2007)
[24] Lou, S. Y.: Some special types of multisoliton solutions of the Nizhnik--Novikov--Vesselov equations, Chin. phys. Lett. 11, 781-783 (2000)
[25] Hong, T.; Wang, Y. Z.; Huo, Y. S.: Bogoliubov quasiparticles carried by dark solitonic excitations in nonuniform Bose--Einstein condensates, Chin. phys. Lett. 15, 550-552 (1998)
[26] Zhang, J. F.: Multiple soliton solutions of the dispersive long-wave equations, Chin. phys. Lett. 16, 4-6 (1999)
[27] Das, G. C.: Explosion of soliton in a multicomponent plasma, Phys. plasmas 4, 2095-2100 (1997)
[28] Lou, S. Y.: A direct perturbation method: nonlinear Schrödinger equation with loss, Chin. phys. Lett. 16, 659-661 (1999)